# SDR R61A202003040341

- Difficulty date: February 15, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17017066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CFIII LOWER FUSELAGE FR85, STR 28-29R SHEAR CLIP FOUND CORRODED.  REPLACED SHEAR CLIP PER SRM 51-41-01 AND SRM 51-41-02  ***AIRCRAFT REMAINS IN HEAVY CHECK***
